MAUDE Adverse Event Report: REMINGTON MEDICAL, INC FL-601-97 DISPOSABLE EXTENSION CABLE

REMINGTON MEDICAL, INC FL-601-97 DISPOSABLE EXTENSION CABLE
Model Number FL-601-97
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned "opened" cable was tested for fit into a standard female connector.This one cable did not lock into place as designed, confirming the complainant's observation.The eleven "unopened" returned cables were also fit tested.All fit (locked into the female connector) properly as designed.This defective product appears to be a one-time event.Corrective actions are being initiated to prevent a recurrence.
 
Event or Problem Description
Complainant reported that the icu staff had a problem with the fl-601-97 disposable cable.It could be inserted into the outlet on the epg device, but it would not snap into place and remain firmly connected.Another disposable cable was attached and had no problems.As reported by user facility: "patient had a temporary pacemaker, and dislodge the cables from the pacer box.When the cables were tested, they did not click into a lock position due to a defect.The cables were replaced.A 55 year old male underwent double valve and coronary artery bypass (b)(6) 2023.Two temporary right ventricular pacer wires were in placed, and connected to temporary pacer box after surgery." twelve cables were returned to the manufacturer by the user facility.The returned "opened" cable was tested for fit into a standard female connector.This one cable did not lock into place as designed, confirming the complainant's observation.The eleven "unopened" returned cables were also fit tested.All eleven cables fit (locked into the female connector) properly as designed.The one cable that did not lock into place appears to be a one-time event in which the locking tab on the connector shroud was bent inward slightly from its normal position.Corrective actions are being initiated to prevent a recurrence.

Brand Name
FL-601-97 DISPOSABLE EXTENSION CABLE
Common Device Name
DISPOSABLE EXTENSION CABLE
Manufacturer (Section D)
REMINGTON MEDICAL, INC
alpharetta GA
Manufacturer Contact
6830 meadowridge court
alpharetta, GA 
MDR Report Key16673675
Report Number1056553-2023-00001
Device Sequence Number5434778
Product Code DSA
UDI-Device Identifier00813079021285
UDI-Public0100813079021285
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K971968
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Model NumberFL-601-97
Device Lot Number2222043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale